# SDR IPXA2019090846461

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,490 hours, 10,559 cycles
- Engine: Pwa PW4158
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B3C1
- Part serial: C3052
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - CLIMBING THROUGH 16,000 ENG ADV ON RIGHT ECAM #2 ENG OIL TEMP WAS INDICATING BETWEEN 162 DEG AND 176 DEG THE INDICATION WAS ERRATIC, PULLED POWER BACK ON #2 ENGINE TO KEEP OIL TEMP WITHIN LIMITS. IT SEEMED TO HELP KEEP THE OIL TEMP LOWERT/S PER TSM 79-00-40 FIGURE 106 REPLACED #2 ENG OIL TEMP SENSOR PER AMM 79-32-11-0401, OPS CHECK AND LEAK CHECK GOOD. ALSO REF. WAN NR. 2965665 AND 2965746. ALSO REMOVED IDG DRIVE GEARSHAFT OIL SCOOPS FROM INSIDE GEARBOX REF EO 4000-7260-58599-A LOG PG 175766 ITEM 2. RAN ENG AT 1.3 EPR PER
